کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1151309 958217 2016 6 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
A note on the maximal outdegrees of Galton–Watson trees
ترجمه فارسی عنوان
یادداشتی در مورد حداکثر بی نظمی درختان گالتون واتسون
کلمات کلیدی
60J80Galton-Watson؛ درخت تصادفی؛ حداکثر بی نظمی
60J80Galton–Watson; Random tree; Maximal outdegree
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

In this note we consider both the local maximal outdegrees and the global maximal outdegree of Galton–Watson trees. In particular, we show that the tail of any local maximal outdegree and that of the offspring distribution are asymptotically equivalent up to a certain factor. However for the global maximal outdegree, this is only true in the subcritical case.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 109, February 2016, Pages 1–6
نویسندگان
,